# SDR REXA2019050500623

- Difficulty date: May 5, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N398CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10112
- Aircraft time: 36,495 hours, 26,593 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313531
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON FRAME IN STA. FS= 295 BETWEEN STR 26L TO 23R AT MAIN AVIONIC COMPARTMENT. (E/E)(TCI : 53-20-304)
SUMMARY: FRAME WAS REPAIR PER EA NO CRJ953-08849 REV.IR.
